# SDR WGEA200700015

- Difficulty date: October 23, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N131DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000033
- Aircraft time: 74 hours, 90 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: 35C155103
- Part serial: ADXL000468
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 6 hours, 11 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SHUT DOWN RIGHT ENGINE, ACCT LOW OIL PRESSURE WARNING.  RIGHT ENGINE OPERATED AT WINDMILL RPM FOR APPROXIMATE 20 MINUTES.  RIGHT ENGINE PARAMETERS OTHER THAN OIL PRESSURE WERE NORMAL.  REMOVED AND REPLACED RIGHT ENGINE MOP/MOT SENSOR IAW P&WC EMM 79-30-04, AND RIGHT ENGINE ACS WIRING HARNESS IAW P&WC EMM 73-20-02.
